# SDR DXTA2013101405542

- Difficulty date: October 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 6,954 hours, 4,476 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2810010000
- Part serial: IL113
- Condition: Failed
- Location: Nlg
- Part time: 6,954 hours, 4,476 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL PROBE HEAT INOPERATIVE, COMES ON WHEN OVERRIDE IS SELECTED.  TROUBLESHOT TO A FAULTY NOSE GEAR STRUT NOT FULLY EXTENDING. REMOVED AND REPLACED NOSE LANDING GEAR SHOCK STRUT ASSEMBLY IAW CMP 322016, 322002. OPS AND LEAK CHECKED GOOD.
